On tree-constrained matchings and generalizations

S. Canzar, K. Elbassioni, G.W. Klau, J. Mestre

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We consider the following Tree-Constrained Bipartite Matching problem: Given a bipartite graph G=(V
Original languageEnglish
Pages (from-to)98-119
JournalAlgorithmica
Volume71
Issue number1
DOIs
Publication statusPublished - 2015

Fingerprint

Dive into the research topics of 'On tree-constrained matchings and generalizations'. Together they form a unique fingerprint.

Cite this